# SDR 95ZZZM430

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 902-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LIGHT CORROSION AT EXTERIOR FUSELAGE SKIN CUSP LINE AT FS 902-980 AT L21R.  REMOVED CORROSION PER SRM 51-18 FOUND TO BE BEYOND LIMITS LEVEL 2 CORROSION.  FABRICATED AND INSTALLED REPAIR PARTS IAW DER DWG ARW 950051-5065.
